MAUDE Adverse Event Report: ORTHO DENTAL LAB, LLC SMILESET; SMILESET NIGHTTIME ALIGNER

ORTHO DENTAL LAB, LLC SMILESET; SMILESET NIGHTTIME ALIGNER
Model Number 122-0101
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Tooth Fracture (2428)
Date of Event 12/25/2025
Type of Reportable Event Serious Injury
Event or Problem Description
At the start of the third aligner the patient noticed she was unable to floss between her bottom left first molar and the second molar.Patient thought it would straighten out and the problem would resolve but about a week into the third aligner her filling came loose and her tooth cracked.
 
Additional Manufacturer Narrative
This mdr is being filed late due to a retrospective complaint review.No conclusive evidence has been provided that supports or opposes the fact that the smileset nighttime aligners caused or contributed to the patient's symptoms.This event is being filed as a mdr as the patient reported a loose filling and cracked tooth while a smileset nighttime aligner was being used.

Brand Name
SMILESET
Common Device Name
SMILESET NIGHTTIME ALIGNER
Manufacturer (Section D)
ORTHO DENTAL LAB, LLC
1530 antioch pike
antioch TN 37013
Manufacturer (Section G)
ORTHO DENTAL LAB, LLC
1530 antioch pike
antioch TN 37013
Manufacturer Contact
josh kessler
1530 antioch pike
antioch, TN 37013
MDR Report Key25849913
Report Number3032193293-2026-00004
Device Sequence Number10614270
Product Code NXC
UDI-Device Identifier00860014476105
UDI-Public(01)00860014476105(11)2025-10-17
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K212496
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number122-0101
Device Lot Number213238
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2026
Initial Report FDA Received Date07/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age46 YR
Patient SexUnknown